中国物理学会期刊网
Chin. Phys. Lett.  2018, Vol.35 Issue (7): 70201-  DOI:10.1088/0256-307X/35/7/070201
Multi-Soliton Solutions for the Coupled Fokas–Lenells System via Riemann–Hilbert Approach
1Department of Mathematics, Shanghai University, Shanghai 2004442College of Mathematics, Inner Mongolia University for Nationalities, Tongliao 028043

Abstract

We aim to construct multi-soliton solutions for the coupled Fokas–Lenells system which arises as a model for describing the nonlinear pulse propagation in optical fibers. Starting from the spectral analysis of the Lax pair, a Riemann–Hilbert problem is presented. Then in the framework of the Riemann–Hilbert problem corresponding to the reflectionless case, $N$-soliton solutions to the coupled Fokas–Lenells system are derived explicitly.
收稿日期:2018-03-26

基金资助

Supported by the National Natural Science Foundation of China under Grant Nos 61072147 and 11271008.

引用本文

[英文]
Zhou-Zheng Kang, Tie-Cheng Xia, Xi Ma. Multi-Soliton Solutions for the Coupled Fokas–Lenells System via Riemann–Hilbert Approach[J]. CPL, 2018, 35(7): 70201-.
使用本文
PACS
本文作者
阅读笔记
在左边选中内容后,点击→加入笔记。笔记内容将复制到下面文本框中,点击保存按钮可保存在个人文献中心中
              
数据正在加载中...
中国物理学会期刊网